The distribution of the ratio X/Y for all centred elliptically symmetric distributions
This note describes the relationship between ratios of random variables from centred elliptically symmetric distributions and the Cauchy distribution, with particular reference to a recent article in this journal by Nadarajah [On the ratio X/Y from some elliptically symmetric distributions, J. Multivariate Anal. 97 (2006) 342-358].
Volume (Year): 99 (2008)
Issue (Month): 3 (March)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description |
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:99:y:2008:i:3:p:572-573. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.